# SDR SIMA20190104011

- Difficulty date: January 4, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 44,000 hours, 40,244 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUSION AND CORROSION IN SKIN AND RIVETS PULLED THROUGH AT FRAME 67 BETWEEN STGRS 20L AND 21R. PROTRUSION AND CORROSION IN SKIN AND RIVETS PULLED THROUGH AT FRAME 67 BETWEEN STGRS 20L AND 21R REPAIRED IAW ERS-EM-53MR-3603.
